# SDR DXTA200802847

- Difficulty date: February 7, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 4,623 hours, 2,785 cycles
- Engine: Allsn AE3007C
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 278882
- Part serial: 0278
- Condition: Malfunctioned
- Location: Mlg
- Part time: 4,623 hours, 2,785 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOLLOWING GEAR RETRACTION AFTER TAKEOFF, THE GREEN NOSE GEAR DOWN LIGHT REMAINED ILLUMINATED. REPLACED NLG ACTUATOR IAW MM CH 32-30-03 OPS AND LEAK CHECK GOOD.
